# SDR TBM700

- Difficulty date: February 21, 2003
- Submitted: February 21, 2003
- Operation: General aviation
- Aircraft: N12WY
- Make and model: Socata TBM 700
- Aircraft serial: 112
- Aircraft time: 1,479 hours, 1,206 cycles
- Engine: Pwa PT6*
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: 3041211
- Condition: Failed
- Location: Compressor
- Part time: 1,449 hours, 1,206 cycles
- Component: Engine, Pwc
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: E, B, A

## Discrepancy

EXPERIENCED A TOTAL POWER FAILURE WHILE DESCENDING FROM FL250 TO FL240.  PILOT MADE A SUCCESSFUL DEAD STICK LANDING. INSPECTION OF THE ENG REVEALED A CATASTROPHIC FAILURE OF A COMPRESSOR TURBINE BLADE WHICH RESULTED IN A COMPLETE ENGINE STOPPAGE AND LOCKING UP THE POWER TURBINE. THIS RESULTS IN A LOSS OF PRESSURIZATION, ELECTRICAL GENERATOR POWER AND INSTRUMENT AIR POWER. LEARNED THAT PWC HAS FOUND MANY CT ASSEMBLIES CRACKED IN THE FIELD ON THE –60 SERIES ENGINES.
